# SDR DXTA2018092401450

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N762QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20502
- Aircraft time: 4,570 hours, 2,680 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270502
- Part serial: 0585
- Condition: Inoperative
- Location: Zone 700
- Part time: 4,570 hours, 2,680 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WOW FAIL AMBER CAS ILLUMINATED. FLIGHT AT FL 430 AMBER WOW FAIL AND GEAR DISAGREE CAS ILLUMINATED. R&R PSEU.
